# SDR ASAA0510340

- Difficulty date: October 19, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 655073432
- Condition: Corroded
- Location: Fs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - EXFOLIATED ANGLE ON LOWER SIDE OF PRESSURE DENT APPROX AT BS 685, RBL 58 INBOARD AND ADJACENT TO FORWARD RIGHT MLG SIDE STRUT SUPPORT FITTING AT RT WHEEL WELL BAY.  CORROSION REPAIRED IAW B737-200 SRM 51-20-1 AND 51-30-5.  (M)
